Facebook Pixel
EmpowHER Guest

Bleeding during sex with Depo shot

By Anonymous June 17, 2014 - 4:55am
Rate This

I am 22 and I have been on the depo shot since August 2013 it's now June 2014. I have random spring still, but what I'm most worried about is the awful bleeding during sex. If happens every time. So much my boyfriend is starting to get used to it. I am also having some really ugly mood swings which are really annoying and unlike me, because I'm normally very happy. I was thinking when I return to the doctor for my next shot I should just return to the pill.

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER. Certain conditions such hormonal imbalances, vaginal dryness, can cause bleeding. You need to discuss with your doctor the symptoms you are experiencing. He might suggest changing the type of birth control, if he feels the Depo shots are giving you too many side effects. 



June 17, 2014 - 6:37am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!